Soit
Let
@article{JTNB_1998__10_2_315_0, author = {Ketkar, Pallavi and Zamboni, Luca Q.}, title = {Primitive substitutive numbers are closed under rational multiplication}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {315--320}, publisher = {Universit\'e Bordeaux I}, volume = {10}, number = {2}, year = {1998}, mrnumber = {1828248}, zbl = {0930.11008}, language = {en}, url = {https://www.numdam.org/item/JTNB_1998__10_2_315_0/} }
TY - JOUR AU - Ketkar, Pallavi AU - Zamboni, Luca Q. TI - Primitive substitutive numbers are closed under rational multiplication JO - Journal de théorie des nombres de Bordeaux PY - 1998 SP - 315 EP - 320 VL - 10 IS - 2 PB - Université Bordeaux I UR - https://www.numdam.org/item/JTNB_1998__10_2_315_0/ LA - en ID - JTNB_1998__10_2_315_0 ER -
%0 Journal Article %A Ketkar, Pallavi %A Zamboni, Luca Q. %T Primitive substitutive numbers are closed under rational multiplication %J Journal de théorie des nombres de Bordeaux %D 1998 %P 315-320 %V 10 %N 2 %I Université Bordeaux I %U https://www.numdam.org/item/JTNB_1998__10_2_315_0/ %G en %F JTNB_1998__10_2_315_0
Ketkar, Pallavi; Zamboni, Luca Q. Primitive substitutive numbers are closed under rational multiplication. Journal de théorie des nombres de Bordeaux, Tome 10 (1998) no. 2, pp. 315-320. https://www.numdam.org/item/JTNB_1998__10_2_315_0/
[AlMe] Quasicrystal ising chain and automata theory. J. Statist. Phys. 42 (1986), 809-821. | MR | Zbl
, ,[AlZa] Algebraic irrational binary numbers cannot be fixed points of non-trivial constant length or primitive morphisms. J. Number Theory 69 (1998), 119-124. | MR | Zbl
, ,[De] Iteration of maps by an automaton. Discrete Math. 126 (1994), 81-86. | MR | Zbl
,[Du] A characterization of substitutive sequences using return words. Discrete Math. 179 (1998), 89-101. | MR | Zbl
,[FeMa] Transcendence of numbers with a low complexity expansion. J. Number Theory 67 (1997), 146-161. | MR | Zbl
, ,[HoZa] Iteration of maps by primitive substitutive sequences. (1998), to appear in Discrete Math. | MR
, ,[Le] Sums and rational multiples of q-automatic sequences are q-automatic. Theoret. Comp. Sys. 108 (1993), 385-391. | MR | Zbl
,[LoPo] Arithmetic properties of automata: regular sequences. J. Reine Angew. Math. 392 (1988), 57-69. | MR | Zbl
, ,[Qu] Substitution Dynamical Systems-Spectral Analysis. Lecture Notes in Math. 1294, Springer-Verlag, Berlin- New York, 1987. | MR | Zbl
,[RiZa] A generalization of Sturmian flows; combinatorial structure and transcendence. preprint 1998.
, ,